# SDR CALA2021110502037

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 59,537 hours, 19,735 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Part number: NA
- Condition: Inoperative
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN STATED, ON INITIAL LEVEL OFF AT 5000 FT OUT OF HNL, LEFT AUTO THROTTLE UNABLE TO RETARD THRUST BACK TO MATCH RIGHT ENGINE. AFTER AUTO THROTTLE DISCONNECTION UNABLE TO MANUALLY RETARD THROTTLE TO MATCH RIGHT SIDE ALSO. LEFT THROTTLE WAS 20 PERCENT N1 HIGHER THAN RIGHT SIDE. BROUGHT LEFT THROTTLE UP TO 70 PERCENT N1 AND BACK AND THROTTLE RETARDED NORMALLY. THROTTLE WORKED FINE FOR REST OF THE FLIGHT WITH AUTO THROTTLE ENGAGED. LH THROTTLE FEELS THATS IS BINDING. CHECKED #1 ENG THROTTLE CABLE AT ENGINE FFG AND UNDER PEDISTAL F REPLACED AUTO THROTTLE CUTCH PACK ASSEMBLY PER AMM 22-32-05. OUND NO DEFECTS. PERFORM A/T TEST NO 10, TEST PASSED, FOUND NOI ADD EMP:U104704 E COMING FROM #1 THROTTLE CLUTCH PACK. PER FIM 76-11 TREE 802 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1148004  SN OFF 0556 CLUTCH, AUTOTHR  OFF 19-2232-9-0004 0556 ON 19-2232-9-0004 4016 DISCONNECTED THOTTLE CONTROL BOX AND FOUND FUEL FLOW GOVERNOR LEVER BINDING. FAILED AUTO THROTTLE CLUTCH PACK TEST AMM TASK 22-32-05-714-053. SDR REPORTABLE DURING MCDP GROUND TEST 10 SERVO A/T , LEFT THROTTLE WILL NOT DRIVE PAST PART POWER SETTING. ROUGH TRAVEL FROM PART POWER TO FULL THROTTLE. DISCONNECTED #2 ENGINE TELEFLEX CABLE AT MICRO ADJUSTMENT. THROTTLE LEVER MOVES FREELY WITHOUT BINDING. ADD EMP:U104704
